# SDR COMA0370057

- Difficulty date: December 13, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 710 hours, 553 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5523 SMOKE IN COCKPIT COPILOTS SIDE.  REPLACED THE COPILOT FLOOD LIGHT ASSY.
